General information
Latest issue
Forthcoming papers
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Izv. RAN. Ser. Mat.:

Personal entry:
Save password
Forgotten password?

Izv. Akad. Nauk SSSR Ser. Mat., 1984, Volume 48, Issue 2, Pages 347–371 (Mi izv1449)  

This article is cited in 51 scientific papers (total in 51 papers)

Asymptotic expansions of the eigenvalues of boundary value problems for the Laplace operator in domains with small holes

V. G. Maz'ya, S. A. Nazarov, B. A. Plamenevskii

Abstract: Complete asymptotic expansions are found for the first eigenvalues and eigenfunctions of classical problems for the Laplace operator in two- and three-dimensional domains with small holes.
Bibliography: 17 titles.

Full text: PDF file (1909 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1985, 24:2, 321–345

Bibliographic databases:

UDC: 517.9
MSC: 35J05, 35P15
Received: 23.11.1982

Citation: V. G. Maz'ya, S. A. Nazarov, B. A. Plamenevskii, “Asymptotic expansions of the eigenvalues of boundary value problems for the Laplace operator in domains with small holes”, Izv. Akad. Nauk SSSR Ser. Mat., 48:2 (1984), 347–371; Math. USSR-Izv., 24:2 (1985), 321–345

Citation in format AMSBIB
\by V.~G.~Maz'ya, S.~A.~Nazarov, B.~A.~Plamenevskii
\paper Asymptotic expansions of the eigenvalues of boundary value problems for the Laplace operator in domains with small holes
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1984
\vol 48
\issue 2
\pages 347--371
\jour Math. USSR-Izv.
\yr 1985
\vol 24
\issue 2
\pages 321--345

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. D. Golovatyj, S. A. Nazarov, O. A. Oleinik, “The asymptotic behaviour of eigenvalues and eigenfunctions in problems on vibrations of a medium with singular perturbation of the density”, Russian Math. Surveys, 43:5 (1988), 229–230  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. S. A. Nazarov, “The two terms asymptotics of the solutions of spectral problems with singular perturbations”, Math. USSR-Sb., 69:2 (1991), 307–340  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. S. A. Nazarov, “Asymptotic solution of a variational inequality modelling a friction”, Math. USSR-Izv., 37:2 (1991), 337–369  mathnet  crossref  mathscinet  zmath  adsnasa
    4. R. R. Gadyl'shin, “Influence of the position of the opening and its shape on the properties of a Helmholtz resonator”, Theoret. and Math. Phys., 93:1 (1992), 1151–1159  mathnet  crossref  mathscinet  isi
    5. R. R. Gadyl'shin, “Characteristic frequencies of bodies with thin spikes. I. Convergence and estimates”, Math. Notes, 54:6 (1993), 1192–1199  mathnet  crossref  mathscinet  zmath  isi
    6. G. A. Chechkin, “Averaging of boundary value problems with a singular perturbation of the boundary conditions”, Russian Acad. Sci. Sb. Math., 79:1 (1994), 191–222  mathnet  crossref  mathscinet  zmath  isi
    7. R. R. Gadyl'shin, “On the Poles of an Acoustic Resonator”, Funct. Anal. Appl., 27:4 (1993), 229–239  mathnet  crossref  mathscinet  zmath  isi
    8. R. R. Gadyl'shin, “Asymptotic behavior of the second eigenfrequency for a system of two bodies connected by a thin rod”, Theoret. and Math. Phys., 97:1 (1993), 1154–1159  mathnet  crossref  mathscinet  zmath  isi
    9. R. R. Gadyl'shin, “On scattering by bodies with narrow channels”, Russian Acad. Sci. Sb. Math., 82:2 (1995), 293–313  mathnet  crossref  mathscinet  zmath  isi
    10. R. R. Gadyl'shin, “On eigenfrequencies of bodies with thin branches. II. Asymptotics”, Math. Notes, 55:1 (1994), 14–23  mathnet  crossref  mathscinet  zmath  isi  elib
    11. A. G. Belyaev, G. A. Chechkin, “Homogenization of a mixed boundary-value problem for the Laplace operator in the case of an insoluble 'limit' problem”, Sb. Math., 186:4 (1995), 511–525  mathnet  crossref  mathscinet  zmath  isi
    12. R. R. Gadyl'shin, “On the perturbation of the Laplacian spectrum when the boundary condition type changes on a small part of the boundary”, Comput. Math. Math. Phys., 36:7 (1996), 889–898  mathnet  mathscinet  zmath  isi
    13. R. R. Gadyl'shin, “Characteristic frequencies of bodies with thin spikes. III. Frequency splitting”, Math. Notes, 61:4 (1997), 409–416  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    14. R. R. Gadyl'shin, “Existence and asymptotics of poles with small imaginary part for the Helmholtz resonator”, Russian Math. Surveys, 52:1 (1997), 1–72  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    15. A. R. Danilin, “Asymptotic behaviour of bounded controls for a singular elliptic problem in a domain with a small cavity”, Sb. Math., 189:11 (1998), 1611–1642  mathnet  crossref  crossref  mathscinet  zmath  isi
    16. S. A. Nazarov, A. S. Slutskij, “Asymptotic behaviour of solutions of boundary-value problems for equations with rapidly oscillating coefficients in a domain with a small cavity”, Sb. Math., 189:9 (1998), 1385–1422  mathnet  crossref  crossref  mathscinet  zmath  isi
    17. R. R. Gadyl'shin, A. M. Il'in, “Asymptotic behaviour of the eigenvalues of the Dirichlet problem in a domain with a narrow slit”, Sb. Math., 189:4 (1998), 503–526  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    18. M. Yu. Planida, “On the Convergence of Solutions of Singularly Perturbed Boundary-Value Problems for the Laplace Operator”, Math. Notes, 71:6 (2002), 794–803  mathnet  crossref  crossref  mathscinet  zmath  isi
    19. H. Ammari, S. Moskow, “Asymptotic expansions for eigenvalues in the presence of small inhomogeneities”, Math Meth Appl Sci, 26:1 (2003), 67  crossref  mathscinet  zmath  isi
    20. H AMMARI, A KHELIFI, “Electromagnetic scattering by small dielectric inhomogeneities1”, Journal de Mathématiques Pures et Appliqués, 82:7 (2003), 749  crossref
    21. Marina Yu. Planida, “Asymptotics for eigenvalues of the Laplacian with a Neumann boundary condition on a thin cut-out tube”, Comptes Rendus Mécanique, 331:8 (2003), 531  crossref
    22. Serguei A. Nazarov, Jan Sokolowski, “Self adjoint extensions of differential operators in application to shape optimization”, Comptes Rendus Mécanique, 331:10 (2003), 667  crossref
    23. M. Yu. Planida, “Asymptotics of the Eigenelements of the Laplace Operator when the Boundary-Condition Type Changes on a Narrow Flattened Strip”, Math. Notes, 75:2 (2004), 213–228  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    24. A. R. Bikmetov, D. I. Borisov, “Discrete Spectrum of the Schrodinger Operator Perturbed by a Narrowly Supported Potential”, Theoret. and Math. Phys., 145:3 (2005), 1691–1702  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    25. R. R. Gadyl'shin, “On the eigenvalues of a “dumb-bell with a thin handle””, Izv. Math., 69:2 (2005), 265–329  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    26. M. I. Cherdantsev, “Asymptotic Expansion of Eigenvalues of the Laplace Operator in Domains with Singularly Perturbed Boundary”, Math. Notes, 78:2 (2005), 270–278  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    27. M. Yu. Planida, “Asymptotics of the eigenelements of the Laplacian with singular perturbations of boundary conditions on narrow and thin sets”, Sb. Math., 196:5 (2005), 703–741  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    28. A. R. Bikmetov, “Asymptotics of eigenelements of boundary value problems for the Schrödinger operator with a large potential localized on a small set”, Comput. Math. Math. Phys., 46:4 (2006), 636–650  mathnet  crossref  mathscinet  zmath  elib  elib
    29. D. B. Davletov, “Singularly perturbed Dirichlet boundary value problem for a stationary system in the linear elasticity theory”, Russian Math. (Iz. VUZ), 52:12 (2008), 4–12  mathnet  crossref  mathscinet  zmath  elib
    30. M Grzanek, A Nowakowski, J Sokolowski, “Topological derivatives of eigenvalues and neural networks in identification of imperfections”, J. Phys.: Conf. Ser, 135 (2008), 012046  crossref
    31. S. A. Nazarov, “Asymptotic modeling of a problem with contrasting stiffness”, J. Math. Sci. (N. Y.), 167:5 (2010), 692–712  mathnet  crossref  elib
    32. S. A. Nazarov, “An example of multiple gaps in the spectrum of a periodic waveguide”, Sb. Math., 201:4 (2010), 569–594  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    33. S. A. Nazarov, “Opening of a Gap in the Continuous Spectrum of a Periodically Perturbed Waveguide”, Math. Notes, 87:5 (2010), 738–756  mathnet  crossref  crossref  mathscinet  isi  elib
    34. S. A. Nazarov, “Variational and asymptotic methods for finding eigenvalues below the continuous spectrum threshold”, Siberian Math. J., 51:5 (2010), 866–878  mathnet  crossref  mathscinet  isi  elib
    35. Nazarov S.A., Sokolowski J., Specovius-Neugebauer M., “Polarization matrices in anisotropic heterogeneous elasticity”, Asymptotic Analysis, 68:4 (2010), 189–221  isi  elib
    36. S. A. Nazarov, “Asymptotics of trapped modes and eigenvalues below the continuous spectrum of a waveguide with a thin shielding obstacle”, St. Petersburg Math. J., 23:3 (2012), 571–601  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    37. S. A. Nazarov, “The asymptotic analysis of gaps in the spectrum of a waveguide perturbed with a periodic family of small voids”, J Math Sci, 2012  crossref
    38. D. I. Borisov, “On a $\mathcal{PT}$-symmetric waveguide with a pair of small holes”, Proc. Steklov Inst. Math. (Suppl.), 281, suppl. 1 (2013), 5–21  mathnet  crossref  isi  elib
    39. D. B. Davletov, “Asymptotics of Eigenvalues of the Two-Dimensional Dirichlet Boundary-Value Problem for the Lamé Operator in a Domain with a Small Hole”, Math. Notes, 93:4 (2013), 545–555  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    40. D. I. Borisov, K. V. Pankrashin, “Gap Opening and Split Band Edges in Waveguides Coupled by a Periodic System of Small Windows”, Math. Notes, 93:5 (2013), 660–675  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    41. S. R. Garifullina, E. Yu. Postnikova, “Asymptotics of the solution of Laplace’s equation with third-type boundary conditions on the boundaries of two small holes”, Comput. Math. Math. Phys., 53:11 (2013), 1591–1606  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    42. Grebenkov D.S., Nguyen B.-T., “Geometrical Structure of Laplacian Eigenfunctions”, SIAM Rev., 55:4 (2013), 601–667  crossref  isi
    43. N. N. Abdullazade, G. A. Chechkin, “Perturbation of the Steklov Problem on a Small Part of the Boundary”, J Math Sci, 2014  crossref
    44. S. A. Nazarov, “Asymptotic expansions of eigenvalues of the Steklov problem in singularly perturbed domains”, St. Petersburg Math. J., 26:2 (2015), 273–318  mathnet  crossref  mathscinet  isi  elib
    45. Chesnel L., Claeys X., Nazarov S.A., “a Curious Instability Phenomenon For a Rounded Corner in Presence of a Negative Material”, Asymptotic Anal., 88:1-2 (2014), 43–74  crossref  mathscinet  zmath  isi  elib  scopus
    46. S. A. Nazarov, “Asymptotics of the eigenvalues of boundary value problems for the Laplace operator in a three-dimensional domain with a thin closed tube”, Trans. Moscow Math. Soc., 76:1 (2015), 1–53  mathnet  crossref  elib
    47. Borisov D.I., “on the Band Spectrum of a Schrodinger Operator in a Periodic System of Domains Coupled By Small Windows”, Russ. J. Math. Phys., 22:2 (2015), 153–160  crossref  isi
    48. D. B. Davletov, D. V. Kozhevnikov, “The problem of Steklov type in a half-cylinder with a small cavity”, Ufa Math. J., 8:4 (2016), 62–87  mathnet  crossref  isi  elib
    49. Koroleva Yu., “Spectral Analysis of a Nonlinear Boundary-Value Problem in a Perforated Domain. Applications to the Friedrichs Inequality in Lp”, Diff. Equat. Appl., 8:4 (2016), 437–458  crossref  isi
    50. S. A. Nazarov, “Asimptotika sobstvennykh chisel vnutri lakun spektra periodicheskikh volnovodov s malymi singulyarnymi vozmuscheniyami”, Matematicheskie voprosy teorii rasprostraneniya voln. 48, Posvyaschaetsya pamyati Aleksandra Pavlovicha KAChALOVA, Zap. nauchn. sem. POMI, 471, POMI, SPb., 2018, 168–210  mathnet
    51. D. V. Korikov, “Asimptotika sobstvennykh znachenii sistemy Maksvella v oblasti s malymi polostyami”, Algebra i analiz, 31:1 (2019), 18–71  mathnet
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:665
    Full text:245
    First page:3

    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019